全部成果分类

  • EI(2)
  • 2014(2)
  • journalarticle...(2)

按条件检索“2”条记录

已选条件: 数据来源: EI × 出版年: 2014 × 机构: 管理学院 × 文献类型: journalarticleja ×
导出
  • 排序
  • 显示
1. ∑ bounded maximum average degree EI

作者:Dong, Aijun ;Wang, Guanghui ;Zhang, Jianghua

作者机构:[Dong, Aijun ] School of Science, Shandong Jiaotong University, Jinan, 250023, China;[Zhang, Jianghua ] School of Management, Shandong University, Jinan 250100, China;[Wang, Guanghui ] School of Mathematics, Shandong University, Jinan 250100, China

来源:Discrete Applied Mathematics,2014,Vol.166,84-90

资源类型:期刊论文

2. Finite-time stabilizing a fractional-order chaotic financial system with market confidence EI

作者:Xin, Baogui ;Zhang, Jinyi

作者机构:[Xin, Baogui ;Zhang, Jinyi ] Nonlinear Science Center, School of Economics and Management, Shandong University of Science and Technology, Qingdao; 266590, China;[Xin, Baogui ] Nonlinear Dynamics and Chaos Group, School of Management, Shandong University of Science and Technology, Tianjin; 300072, China

来源:Nonlinear Dynamics,2014,Vol.79,Issue.2,1399-1409

资源类型:期刊论文

TOP